The averaging method in the theory of stability of functional-differential equations
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 448-457
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a2,
author = {O. V. Anashkin},
title = {The averaging method in the theory of stability of functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {448--457},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a2/}
}
O. V. Anashkin. The averaging method in the theory of stability of functional-differential equations. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 448-457. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a2/